Supplement with Efavir and combivir
Aug 7, 2012
Sir, here I think to start liver supplement (phospholipids from soya-beans 300mg).im taking efavir and combivir now.
Do you think that's suitable for me to take the med and supplement together ?
Response from Dr. Young
Hello and thanks for posting.
There shouldn't be any significant drug-drug interactions between your supplement and HIV medications. You should inform your doctor about the supplements, just to keep an eye on side effects and any other issues.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose An Early Sign Of HIV?
- AIDS Infection Risk Touching An Open Scab
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Can You Have Sex While Being Treated For Std?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.